MathSciNet Relay Station
MathSciNet bibliographic data
MR1306578 35L70 (35A05 45K05)
Ikehata, Ryo A note on the global solvability of solutions to some nonlinear wave equations with dissipative terms. Differential Integral Equations 8 (1995), no. 3, 607–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement